# SDR AALA202111298774

- Difficulty date: November 22, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,003 hours, 14,648 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN LOWER SKIN OF LEFT HORIZONTAL STABILIZER LOCATED AT STA 138.7, LEFT BUTT LINE 101.12. INSTALLED DOUBLER REPAIR PER SRM 55-10-01.
